# SDR UPS04442806

- Difficulty date: July 10, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B0424699
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- STRINGER END FITTING (TRIANGULAR SHAPE) FOUND CRACK AT BS 854 STR 25R.  STRINGER END FITTING REPLACED AS PER SRM 51-10-01 PG 8.
